MAUDE Adverse Event Report: BAUSCH + LOMB TOTALVISC VISCOELATIC SOLUTION; AID, SURGICAL, VISCOELASTIC

BAUSCH + LOMB TOTALVISC VISCOELATIC SOLUTION; AID, SURGICAL, VISCOELASTIC
Model Number TVISC20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the lot number was not provided, therefore the udi-pi is not available.Investigation of this event is in progress.A follow up will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that a patient had a high interocular pressure (iop) of 66 after using the viscoelastic.Additional information has been requested but not received.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h6, h11.The device was not returned for evaluation.As a lot number for the device was not provided, the associated device history record was not reviewed.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.

Brand Name
TOTALVISC VISCOELATIC SOLUTION
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
LIFECORE BIOMEDICAL
3515 lyman blvd
chaska MN 53318
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key23867964
Report Number0001313525-2025-00234
Device Sequence Number5331414
Product Code LZP
UDI-Device Identifier10757770601735
UDI-Public(01)10757770601735
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P220009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTVISC20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown